# SDR EE4Y2012102500327

- Difficulty date: October 19, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 23,003 hours, 11,012 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tube
- Part number: D237575506
- Part serial: B2461
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TURNING TUBE AT UPPER TORSION LINK HOLE BORE WITH CORROSION.  PART REPLACED.
